Welcome to Youth Embassy
Teens Only Ask a Question Parents Resources


  I took one dose of the morning after pill but threw up 12 hours later and didn't take the other dosage. Is my body going to go into weird stages taking the tablets? Can I become pregnant later in life?

Response:
:: select a category
:: select a question
Dear Kristie,

In order for the morning-after pill to be effective, it must be taken as directed. We suggest that you visit the clinic/physician you went to in order to discuss this.

As far as your future fertility, the morning-after pill is has not shown to have any adverse effects on whether or not you can have children later in life. (Although it does make you quite nauseous/sick to your stomach!) The morning-after pill is essentially birth control pills, only taken in a larger dose. You should have no problems.

What you should be aware of is the sexually transmitted disease, chlamydia, which can effect your future fertility. In order to prevent this, make sure a condom is used whenever you engage in intercourse.
  :: select a category
:: select a question

* For more information, check out UGTS for everything you need to know, or try some of the website links listed    under resources.


Home About Youth Embassy Learn About the Underground Guide to Teenage Sexuality The Urban Educator

2004 Youth Embassy website designed by asiramdesigns. To view disclaimer, click here.
Please view this website in Internet Explorer 5.0 and Netscape 6.0 or higher.